Title: The term structure of Euro-rates: some evidence in support of the expectations hypothesis
Authors: Gerlach, S. ×
Smets, Frank #
Issue Date: Apr-1997
Series Title: Journal of International Money and Finance vol:16 issue:2 pages:305-321
ISSN: 0261-5606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science